# SDR 95ZZZX6326

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Transport Services LLC, repair station FW7R194W
- Aircraft: N6129Q
- Make and model: Hughes 269C
- Aircraft serial: S1629
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Tooth
- Part number: 269A5104
- Condition: Tooth Failed
- Location: M/R Xmsn
- Part time: 1,900 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT RETURNED SHORTLY AFTER TAKEOFF WITH THE PILOT REPORTING NO TRANSMISSION OIL PRESSURE OR ROTOR TACH READING.  FAILURE OF THE XMSN OIL PUMP WAS SUSPECTED.  UPON REMOVAL OF THE PUMP, A CHUNK OF A TOOTH FROM THE RING GEAR ASSY WAS FOUND IN THE XMSN SUMP.  THE XMSN WAS SENT BACK TO THE MFG FOR REPAIR.  THE MFG INFORMED CUSTOMER THEY WERE AWARE OF THIS PROBLEM OCCURRING WITH THESE RING GEARS.
